The Markov property for generalized Gaussian random fields. (English) Zbl 0275.60054


60G15 Gaussian processes
60J25 Continuous-time Markov processes on general state spaces
60G20 Generalized stochastic processes
Full Text: DOI Numdam EuDML


[1] S. AGMON, Lectures on elliptic boundary value problems, Van Nostrand, 1965. · Zbl 0142.37401
[2] P. ASSOUAD, Étude d’un espace reproduisant attaché au mouvement Brownian à paramètre temporel dans rn, C.R. Acad. Sc., Paris, 269 (1969), 36-37. · Zbl 0204.50702
[3] P. CARTIER, Introduction à l’étude des mouvements browniens à plusieurs paramètres, Séminaire de Probabilités V, Springer-Verlag, (#191), (1971), 58-75.
[4] A. FRIEDMAN, Generalized functions and partial differential equations, Prentice-Hall, 1963. · Zbl 0116.07002
[5] H. P. MCKEAN Jr, Brownian motion with a several dimensional time, Theory Prob. Applications, 8 (1963), 335-354. · Zbl 0124.08702
[6] G. M. MOLCHAN, On some problems concerning Brownian motion in Lévy’s sense, Theory Prob. Applications, 12 (1967), 682-690. · Zbl 0159.46504
[7] G. M. MOLCHAN, Characterization of gaussian fields with Markovian property, Dokl. Akad. Nauk SSSR, 197 (1971). Translation Soviet Math. Dokl, 12 (1971), 563-567. · Zbl 0236.60031
[8] J. PEETRE, Rectification à l’article «une caractérisation abstraite des opérateurs différentiels», Math. Scan, 8 (1960), 116-120. · Zbl 0097.10402
[9] L. PITT, A Markov property for Gaussian processes with a multidimensional time, J. Rational Mech. and Anal, (1971), 368-391. · Zbl 0277.60025
[10] F. TREVES, Topological vector spaces, Distributions and Kernels, Academic Press, 1967. · Zbl 0171.10402
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.